# SDR DALA2017031702183

- Difficulty date: March 15, 2017
- Submitted: March 19, 2017
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 56,354 hours, 25,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B CHECK AFT LT CABIN DOOR SLIDE FAILED EMERGENCY LIGHT TEST, REPLACED AFT LEFT DOOR EMERG SLIDE.
